# SDR ASMF200509005

- Difficulty date: September 10, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 46,390 hours, 32,346 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Misinstalled
- Location: Lt Fire Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THE LEFT ENGINE FIRE TEST OUT OF SERVICE.  DURING REVISION, LOOP-A AND BAND LT ENGINE FIRE SHUT OFF LEVER LIGHTS DID NOT TURN ON.  THE CONNECTORS P1-823, P1-822 AND P1-824 WERE CHECKED, BEING CORRECT.  DURING REVISION BY CONTINUITY AND ISOLATION, IT WAS DETECTED THE BASKET WIRING OPENED AND THE CONNECTORS P1-824 AND P1-825 WITHOUT CONTINUITY PER TWO LINES INVERTED AT THE INFERIOR BASKET OF CONNECTORS P1-859 AND P1-854.  THE CONNECTORS WERE INSTALLED CORRECTLY IAW MM 26-10-00, TESTED CORRECT.  DURING OVERNIGHT CHECK, THE FIRE DETECTING SYSTEM WAS TESTED IAW MM 26-10-00, ALL CORRECT.
